Show simple item record

dc.contributor.authorBachar, Imed ( Orcid Icon 0000-0003-3808-5786 )
dc.contributor.authorMaagli, Habib ( )
dc.contributor.authorZribi, Malek ( )
dc.date.accessioned2021-05-24T15:26:02Z
dc.date.available2021-05-24T15:26:02Z
dc.date.issued2005-04-14
dc.identifier.citationBachar, I., Mâagli, H., & Zribi, M. (2005). Existence of positive solutions to nonlinear elliptic problem in the half space. Electronic Journal of Differential Equations, 2005(44), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13628
dc.description.abstractThis paper concerns nonlinear elliptic equations in the half space ℝn+ := {x = (x' , xn) ∈ ℝn : xn > 0}, n ≥ 2, with a nonlinear term satisfying some conditions related to a certain Kato class of functions. We prove some existence results and asymptotic behaviour for positive solutions using a potential theory approach.
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGreen functionen_US
dc.subjectElliptic equationen_US
dc.subjectPositive solutionsen_US
dc.titleExistence of positive solutions to nonlinear elliptic problem in the half spaceen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record